| Model Number |
00-1024-R |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Hemodynamic instability (4868)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that after the user connected etco2 (capnography), the capnograph shows different values (10, 0, 70).User attempted to troubleshoot, but problem persisted.After connecting to the transport monitor, etco2 then showed stable values.A request for additional information regarding the incident has been sent and the response is not yet received.There was no report of actual harm reported with this complaint.
Additional Manufacturer Narrative
Serial number updated.Event description updated.
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention while monitoring patient's unstable blood circulation; after the user connected etco2 (capnography), the capnograph showed different values (10, 0, 70).User attempted to troubleshoot by connecting a second etco2 sensor, but issue persisted.Information obtained within good faith effort indicated sensors were properly connected to the monitor and airway circuit and were operating under specified temperature and humidity range.Both sensors were indicated to be new.No alarms or messages occurred.Sensors were stored in original bag(s) prior to use.A laryngeal mask airway (lma) was used.After connecting to the rendezvous monitor, etco2 then showed stable values.There was no report of actual harm reported with this complaint.
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention while monitoring patient's unstable blood circulation; after the user connected etco2 (capnography), the capnograph showed different values (10, 0, 70).User attempted to troubleshoot by connecting a second etco2 sensor, but issue persisted.Information obtained within good faith effort indicated sensors were properly connected to the monitor and airway circuit and were operating under specified temperature and humidity range.Both sensors were indicated to be new.No alarms or messages occurred.Sensors were stored in original bag(s) prior to use.A laryngeal mask airway (lma) was used.After connecting to the rendezvous monitor, etco2 then showed stable values.There was no report of actual harm reported with this complaint.